# SDR SIMA20120613006

- Difficulty date: June 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 9,808 hours, 16,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND A WIRE FOR THE EMERGENCY LIGHT AT FRAME 49 TO HAVE A BROKEN END.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT CONNECTOR 49 IAW SWPM 20-21-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
